# SDR SWAA2023052530114

- Difficulty date: April 21, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD WING REAR SPAR - WIGGLE PLATE HAS A CRACK ORSS 228 (MARKED)<[01] REMOVED AND REPLACED LEFT OUTBOARD WING REAR SPAR - WIGGLE PLATE AT ORSS 228; P/N 115A3760-29 IAW SRM 51-40-02 AND AIPC 57-50-00-17;[02] VERIFIED CORRECTIVE ACTION ITEM; CARD COMPLETE.
